Is it possible to get a hematoma/bruise after Belotero injection in the tear trough area?

Is this possible and how do you know if it really is an over-fill? I have discoloration bruising as well in the area and I am 4 days out from the injection day.

Doctor Answers 4

Belotero under Eyes

It is possible to bruise or over-fill any injection or bruise any area of the face with an injection.  I would suggest you wait two weeks to evaluate the full effects.  Best, Dr. Green

Belotero related bruising under the eye


Thank you for your question.

At 4 days, it is too early to determine if the bruise will be permanent or if will resolve. I would wait 2 weeks before you revisit the provider who did the injection in the tear troughs.

Best
Dr Karamanoukian
#RealSelf100 Member

Tear Trough Fillers -- Try Cannulas; hylauronidase if unhappy

Yes this area is easy to bruise and can get discolored for a few weeks after filler injection needle or cannula.  I suggest seeing an expert for an evaluation.  Best, Dr. Emer.

Jason Emer, MD
Los Angeles Dermatologic Surgeon
4.9 out of 5 stars 167 reviews

Belotero to tear trough

Thank you for your question.
Yes it is possible to get bruising under the eyes post injection, it usually takes a few days to come out. Give it some time to settle, and if you are at all worried go back and see your injector for advice.

Chien C. Kat, FRCS
Birmingham Plastic Surgeon
4.8 out of 5 stars 64 reviews

These answers are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.